# SDR CA130822001

- Difficulty date: August 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Divider
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT AFTER TAKEOFF REACHING 9,000 FT, THE MASTER AND CAUTION LIGHT ILLUMINATED INDICATING FIRE ON THE LT ENGINE.  EMERGENCY PROCEDURES WERE FOLLOWED AND AFTER 6 TO 7 MINUTES THE FIRE EXTINGUISHED, BOTH FIRE BOTTLES WERE USED.  ACFT RETURNED TO AIRPORT AND LANDED ON 1 ENGINE.  PRELIMINARY INVESTIGATION REVEALED FUEL LEAK FROM THE FUEL FLOW DIVIDER AREA. PWA WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
